# SDR FDEA202010052544

- Difficulty date: October 5, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996700200
- Condition: Delaminated
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED METALIC DOUBLER IN FLOOR PANEL 162CF IN BULK CARGO COMPARTMENT.  REPLACED FLOOR PANEL 162CF IN BULK CARGO COMPARTMENT, IAW DWG A53279950 ITEM 52 52 SHEET 14 ISSUE C RELEASE DATE AUG-11-1992.
